It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 8 of 8 for garlique cholesterol. (0.003 seconds)


... I don't know about garlique, but my mom takes two garlic tablets daily. She also uses raw garlic.The vit. you're referring to was it one a day plus cholesterol? My mom tried it also and said it caused her chest to hurt. She actually said her "heart", but i think she probably meant heart chest. (5 replies)
... You said that One a Day plus cholesterol left you feeling strangely relaxed and calm? ... (5 replies)
... h egg whites or my daily sandwich for lunch. They've been replaced with fruit and tuna or salmon. Now here's what I don't get...Salmon and Tuna are loaded with Cholesterol but my doc said that was ok, just no shellfish like shrimp. Oh well, time will tell. Still trying to stomach the veges... ... (17 replies)

... When starting a low cholesterol diet what do I need to be paying attention to on food nutrition labels? ... (7 replies)
... The worry over this could alone cause a heart attack or stroke! My last cholesterol count a few months ago was fine. It either shot up on me, or the Dr. suddenly thinks it's too high. ... (61 replies)
Niacin and zocor
Jan 16, 2003
... blood test. I would like to get off the zocor eventually and have another med that is safer do the same job. My family has a terrible familial history of high cholesterol and heart attacks and this is why I am so paranoid about keeping my numbers down. I am always watching my diet and I am at a normal weight. ... (28 replies)
... SusanGene, I would strongly recommend that while your friend is on Lipitor, that she take CoQ10 - at least 100mg/day. Statins deplete the body of CoQ10 - which is needed by the muscles to produce energy. This depletion is thought to be part of the reason why statins cause musclular problems. I was on Lipitor for about 7 years when my doctor combined it with Tricor, and... (5 replies)
... thanks to both of you. You are right; it possibly could be unrelated to the lipitor. I think it'll take time and the testimonies of thousands of Lipitor patients before we'll know anything for certain. She is doing well now. But she's not as good as she used to be as far as some discomfort in her leg is concerned. I sent her some messages I cut and paste of other Lipitor... (5 replies)




Pages: 1

All times are GMT -7. The time now is 07:27 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!